| Model Number |
BF-Q180-AC |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated.Device evaluation as noted in section b5 found with missing glue (adhesive) in the device distal end plastic c cover.Based on investigation results, the definitive root cause of the issue cannot be conclusively identified.The probable cause based on reasonably known information based on device evaluation was due to physical stress and degradation ,component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the bronchovideoscope distal end c-cover exhibited a missing glue.There was no patient involvement.